RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Appl. Categ. Struct., 2018, том 26, выпуск 1, страницы 29–46 (Mi acs1)  

Positive model structures for abstract symmetric spectra

S. Gorchinskiyab, V. Guletskiĭc

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Street, Moscow, 119991, Russia
b National Research University Higher School of Economics, Russian Federation, Laboratory of Mirror Symmetry, NRU HSE, 6 Usacheva Street, Moscow, 119048, Russia
c Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, England, UK

Финансовая поддержка Номер гранта
University of Liverpool
Engineering and Physical Sciences Research Council EP/I034017/1
Министерство образования и науки Российской Федерации MK-5215.2015.1
14.641.31.0001
Российский фонд фундаментальных исследований 14-01-00178
Фонд Дмитрия Зимина «Династия»
Национальный исследовательский университет "Высшая школа экономики"
Open access funding provided by University of Liverpool. The authors are grateful to Peter May, who has drawn our attention to positive model structures in topology, and to Joseph Ayoub for useful comments on homotopy type under the action of finite groups. We are also grateful to the anonymous referee whose comments helped to improve the exposition. The paper is written in the framework of the EPSRC grant EP/I034017/1. The first named author acknowledges the support of the grants MK- 5215.2015.1, RFBR 14-01-00178, Dmitry Zimin’s Dynasty Foundation and Laboratory of Mirror Symmetry NRU HSE, RF government grant, ag. No.14.641.31.0001.


DOI: https://doi.org/10.1007/s10485-016-9480-9


Реферативные базы данных:

ArXiv: 1108.3509v3
Тип публикации: Статья
Поступила в редакцию: 04.03.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/acs1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:37

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018